Depas Fall Side Effect Reports
The following Depas Fall side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Fall, can occur, and what you can do about them.
A side effect could appear soon after you start Depas or it might take time to develop.
|Somnolence, Constipation, Fall, Dizziness, Feeling Abnormal, Compression Fracture, Nasopharyngitis|
This Fall side effect was reported by a physician from JAPAN. A patient (weight:NA) experienced the following symptoms/conditions: spinal osteoarthritis,radiculitis. The patient was prescribed Depas (dosage: 0.5 Mg 1 Per 1 Day), which was started on Oct 24, 2011. Concurrently used drugs:
|Contusion, Subdural Haematoma, Dizziness, Fall|
This Fall Depas (etizolam) side effect was reported by a health professional from GERMANY on Nov 08, 2011. A Female , 83 years of age, was diagnosed with
|Compression Fracture, Somnolence, Fall|
This is a Depas side effect report of a 74-year-old patient (weight:NA) from JAPAN, suffering from the following symptoms/conditions: NA, who was treated with Depas (dosage:0.5 Mg 1 Per 1 Day, start time: Oct 24, 2011), combined with:
|Hypersomnia, Insomnia, Nausea, Altered State Of Consciousness, Road Traffic Accident, Fall|
A 58-year-old female patient (weight: NA) from JAPAN with the following symptoms: menopausal symptoms,thyroiditis chronic started Depas treatment (dosage: 0.5 Mg, As Needed) on Jan 27, 2010. Soon after starting Depas treatment, the consumer experienced several side effects, including:
|Haemorrhage, Fall, Arterial Injury, Cerebral Infarction, Restlessness|
A patient from GERMANY was prescribed and started Depas (etizolam on Oct 05, 2011. Patient felt the following Depas side effects: haemorrhage, fall, arterial injury, cerebral infarction, restlessness Additional patient health information: male , 85 years of age, The consumer reported the following symptoms: . Depas (etizolam dosage: NA. Concurrently used drugs:
|Amnesia, Musculoskeletal Stiffness, Fall|
This report suggests a potential Depas Fall side effect(s) that can have serious consequences. A 79-year-old female patient from JAPAN (weight:NA) was diagnosed with the following health condition(s): NA and used Depas (dosage: NA) starting NS. Soon after starting Depas the patient began experiencing various side effects, including:
Depas Fall Causes and Reviews
Falls can be dangerous at any age. Babies and young children can get hurt Falling off furniture or down the stairs. Older children may Fall off playground equipment. For elderly people, Falls can be especially serious. They are at higher risk of Falling. They are also more likely to break a bone when they Fall, especially if they have osteoporosis. A broken bone, especially when it is a hip, may even lead to disability and a loss of independence for the elderly.
Some common causes of Falls include
- Balance problems
- Some medicines, which can make you feel dizzy, confused, or slow
- Vision problems
- Alcohol, which can affect your balance and reflexes
- Muscle weakness, especially in your legs, which can make it harder for you to get up from a chair or keep your balance when walking on an uneven surface.
- Certain illnesses, such as low blood pressure, diabetes, and neuropathy
- Slow reflexes, which make it hard to keep your balance or move out of the way of a hazard
- Tripping or slipping due to loss of footing or traction
At any age, people can make changes to lower their risk of Falling. It important to take care of your health, including getting regular eye exams. Regular exercise may lower your risk of Falls by strengthening your muscles, improving your balance, and keeping your bones strong. And you can look for ways to make your house safer. For example, you can get rid of tripping hazards and make sure that you have rails on the stairs and in the bath. To reduce the chances of breaking a bone if you do Fall, make sure that you get enough calcium and vitamin D.
NIH: National Institute on Aging
Depas Fall Reviews
|Thu, 07 Feb 2013|
Depas plus seroquel disturbed my metabolism. I experienced rapid weight gain that is localized in the lower abdomen. The flesh is hard not flabby. It feels like a fluid weight gain. My MD did blood work. All parameters including liver enzymes were within normal range. I have long since discontinued both medications. The condition persists. I am on a low salt diet even though serum sodium was within normal limits.
|Sat, 17 Dec 2011|
I have just stated taking hebessar since yesterday total 5 tablets and now I started having rashes all over my body and it is itchy. I have just taken one tablet of loratidine (anti-histamine)